Trois constructions en topologie symplectique
Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 6 (1997) no. 4, pp. 697-709.
@article{AFST_1997_6_6_4_697_0,
     author = {Laudenbach, Fran\c{c}ois},
     title = {Trois constructions en topologie symplectique},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {697--709},
     publisher = {Universit\'e Paul Sabatier. Facult\'e des sciences},
     address = {Toulouse},
     volume = {6e s{\'e}rie, 6},
     number = {4},
     year = {1997},
     zbl = {0947.57033},
     mrnumber = {1624314},
     language = {fr},
     url = {http://www.numdam.org/item/AFST_1997_6_6_4_697_0/}
}
Laudenbach, François. Trois constructions en topologie symplectique. Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 6 (1997) no. 4, pp. 697-709. http://www.numdam.org/item/AFST_1997_6_6_4_697_0/

[EG] Eliashberg (Y.) et Gromov (M.) .- Convex symplectic manifolds, Proc. Symposia in pure math. 52, part 2 (1991), pp. 135-162. | MR 1128541 | Zbl 0742.53010

[Gi] Ginzburg (V.) .- An embedding S2n-1 → R2n, 2n - 1 ≥ 7, whose Hamiltonian flow has no periodic trajectories, Intern. Math. Res. Notices 2 (1995), pp. 83-98. | MR 1317645 | Zbl 0835.58029

[La] Laudenbach (F.) .- Engouffrement symplectique et intersections lagrangiennes, Comment. Math. Helvetici 70 (1995), pp. 558-614. | MR 1360605 | Zbl 0848.53019

[Vi] Viterbo (C.) .- A proof of Weinstein's conjecture in R2n, Ann. Inst. Henri-Poincaré, Analyse non linéaire 4 (1987), pp. 337-356. | Numdam | MR 917741 | Zbl 0631.58013